MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that there was an alleged inaccuracy.It was stated that during navigation, the trajectories appeared to be accurate, but after placing t4 screw on the right side, the surgeon was notified by neuro-monitoring team that they had lost readings of the patient's right leg.After taking an image to confirm screw placement, the screw appeared to be placed medially by an unknown amount of units.They took out this screw and abandoned use of the robot and closed the patient.They re-placed this screw using the medtronic navigation system during a follow up surgery on (b)(6) 2025.The patient was being monitored for paralysis on the right leg.Surgical delay was noted as 5-10 minutes.Additional information received from a manufacturer representative reported that the site registered once, but the c-arm bumped the robot on the way out, so they had to register a second time.It was also noted that the planned trajectory at t4 on the right, was originally within the preferred parameters for an open case, however, upon drilling at the original trajectory the doctor felt they were too medial.The doctor decided to take a more lateral approach.Additional information was received.The deviation could not be assessed because the only image captured of the screw was not saved, resulting in no available reference to evaluate the deviation.
 
Additional Manufacturer Narrative
H6) clinical data was received and is pending analysis.Codes b21, c21, and d16 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2) correction made to section g2, pma / 510(k) #.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2) additional information in section a.H3, h6) a clinical analysis was performed.The investigating team concluded that, while the original plan for right l4 was unavailable and could not be confirmed whether the deviation resulted from medial skiving.Soft-tissue pressure applied to the tools during i nstrumentation was the most likely contributing factor.Following a detailed analysis and the exclusion of other potential causes, including system inaccuracies, platform shift, and patient shift, soft-tissue pressure is considered the primary factor leading to the observed medial deviation at right l4.Codes b01, c13, and d11 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23385588
Report Number3005075696-2025-00368
Device Sequence Number9057053
Product Code OLO
UDI-Device Identifier07290109184524
UDI-Public(01)07290109184524(11)200614
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K203005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/24/2025
11/17/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/13/2025
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient Weight84 KG